# SDR F3LA200700136

- Difficulty date: June 9, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N907FR
- Make and model: Airbus A319-112
- Aircraft serial: 1743
- Aircraft time: 18,398 hours, 7,827 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Dummy Rail
- Part number: D5311282600101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED HEAVY CORROSION ON TOP FLANGE OF DUMMY RAIL AT Y81, BETWEEN FR12 AND FR14.  REPLACED DUMMY RAIL IAW SRM 51-42-11, PARA. 8, AND SRM 51-41-11, PARA 3.
